# SDR 2005FA0000472

- Difficulty date: March 4, 2005
- Submitted: April 8, 2005
- Operation: General aviation
- Aircraft: N790L
- Make and model: Amd FALCON2000
- Aircraft serial: 15
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: FGFB641103A3
- Condition: Shorted
- Location: Copilot Seat
- Part time: 6,108 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRACTURED WIRE HARNESS UNDER COPILOT SEAT ARCED AND SHORTED, SPARKS AND COPPER GLOBULES.  POSSIBLE FIRE HAZARD IF PAPERS, ETC. UNDER SEAT.  CIRCUIT BREAKER WAS SLOW TO RE-ACT.  HARNESS NEEDS TO BE MORE RUGGED WITH ATTENTION TO ROUTING AND CLAMPING. (K)
